# SDR ASAA2015060912042

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 20,196 hours, 6,070 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FL1
- Part serial: 10494
- Condition: Failed
- Location: Aoa
- Part time: 20,186 hours, 6,065 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ALPHA VANE LIGHT ILLUMINATED MOMENTARILY.  ACFT GROUNDED.  R & R NR 2 AOA SENSOR IAW AMM 34-21-05.  OPS CHECKED NORMAL.
